# SDR UALA2013050603142

- Difficulty date: May 3, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N177UA
- Make and model: Boeing 747422
- Aircraft serial: 24384
- Aircraft time: 93,653 hours, 11,337 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT SIGN BY FWD OF DOOR 5, CENTER AISLE INOPERATIVE.  REPLACED EXIT SIGN LAMPS, NO HELP.  ORDERED BATTERY PACK.  PCN (560-0774), OSTF#B5838.
